# SDR ASAA2024070250714

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 36,538 hours, 11,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING REPORTS L2 DOOR DIFFICULT TO USE, CALLED FOR CONSULT. GROUNDED - YES. VERIFIED L2 DOOR OPS CHECK PER AMM 52-13-00, L2 DOOR OPERATES NORMALLY WITH NO DEFECTS NOTED.
